An elementary proof of von Neumann's minimax theorem
Colloquium Mathematicum, Tome 4 (1956) no. 2, pp. 224-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_4_2_224_226,
author = {A. Zi\k{e}ba},
title = {An elementary proof of von {Neumann's} minimax theorem},
journal = {Colloquium Mathematicum},
pages = {224--226},
year = {1956},
volume = {4},
number = {2},
doi = {10.4064/cm-4-2-224-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-4-2-224-226/}
}
A. Zięba. An elementary proof of von Neumann's minimax theorem. Colloquium Mathematicum, Tome 4 (1956) no. 2, pp. 224-226. doi: 10.4064/cm-4-2-224-226
Cité par Sources :